# SDR DXTA2021031539370

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 1,165 hours, 746 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Door Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN ENTRY DOOR WOULD NOT OPEN AFTER LANDING. DOOR LEVER WOULD NOT DISENGAGE AFTER PRESSING RED HANDLE RELEASE BUTTON. TURNING OFF APU HAD NO EFFECT. MED WAS OPENED BY GROUND PERSONNEL BEING INSTRUCTED VIA TELEPHONE USING NORMAL DOOR OPENING PROCEDURE FROM OUTSIDE THE AIRCRAFT.  FOUND CABIN DOOR LOCK RELEASE SWITCH WIRE DISCONNECTED.RECONNECTED WIRE TO SWITCH POST REF CE-680A M/M 52-10-16 OPS CHECK GOOD.
